MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY EXPRESS® LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC - GALWAY EXPRESS® LD ILIAC / BILIARY; STENT, ILIAC
Model Number H74938046920750
Medical Device Problem Codes Migration or Expulsion of Device (1395); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr.: the complaint device was not received for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical/procedural factors.(b)(4).
 
Event or Problem Description
It was reported that the stent dislodged and migrated inside the patient requiring surgery.The target lesion was located in the right iliac artery.After a 7fr sheath was inserted, a 9.0x30x75cm express® ld iliac / biliary stent was advanced for treatment.However, during advancement through the stenosis, resistance was encountered.The physician attempted to pull the device back but the stent dislodged from the delivery system.Subsequently, the physician attempted to retrieve the dislodged stent with a snare but was unsuccessful and the stent migrated to the superficial femoral artery.The patient was then sent for surgery and the dislodged stent was removed by a vascular surgeon.No further patient complications were reported and the patient was in satisfactory condition, upon completion of the surgical procedure.

Brand Name
EXPRESS® LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6756341
Report Number2134265-2017-07622
Device Sequence Number16403670
Product Code NIO
UDI-Device Identifier08714729392316
UDI-Public(01)08714729392316(17)20190209(10)18908533
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P090003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2019
Device Model NumberH74938046920750
Device Catalogue Number38046-92075
Device Lot Number18908533
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2017
Initial Report FDA Received Date08/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;